| Model Number |
MFS141 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard flow controller extension prevented any flow.The following information was provided by the initial reporter: "several have been discovered to be defective.Device placed in the iv line of this patient prevented any flow.Patient did not receive the proper dose of anesthetic medication.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no actual sample but 2 photos of one unused sample was returned by customer.It was reported by customer that, " device placed in the iv line of this patient prevented any flow could not be verified due to the product not being returned for failure investigation.A device history record review for model mfs141 and lot number 22079391 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.